# SDR DALA2020010200009

- Difficulty date: January 1, 2020
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 77,862 hours, 15,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LTS INOP FROM SEAT 6A TO L2 DOOR. C/A REP. PWR SUPPLY AND BATTERY PACK M7235 REF B767-400 M/M 33-51. LTS OPS CK GOOD (5372307)
